Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 54, NWS Green Bay, WI

June 3, 2017Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 3, 2017, 7:44 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2017, 7:44 PM CDT (00:44 UTC)
Expired
Jun 3, 2017, 8:45 PM CDT
In force
61 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:48 PM CDTTSTM WND GST 70Clintonville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1554 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS53 KGRB 040044
SVRGRB
WIC087-115-135-040145-
/O.NEW.KGRB.SV.W.0054.170604T0044Z-170604T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
744 PM CDT SAT JUN 3 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Waupaca County in northeastern Wisconsin...
  Outagamie County in northeastern Wisconsin...
  Eastern Shawano County in northeastern Wisconsin...

* Until 845 PM CDT.

* At 744 PM CDT, severe thunderstorms were located along a line
  extending from Navarino Wildlife Area to 6 miles southeast of
  Clintonville to near Waupaca, moving east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Navarino Wildlife Area around 750 PM CDT. 
  Black Creek and Fremont around 755 PM CDT. 
  New London and Pulaski around 800 PM CDT. 
  Appleton around 820 PM CDT. 
  Kaukauna, Little Chute, Kimberly and Darboy around 825 PM CDT. 

Other locations impacted by these severe thunderstorms include
Leeman, Mackville, Schmidt Corner, Northport, Sugar Bush, Rose Lawn,
Freedom, Wolf River Bottoms Wildlife Area, Medina and King.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

If on or near Lake Winnebago, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4425 8922 4458 8922 4468 8912 4468 8862
      4473 8825 4459 8825 4459 8819 4458 8819
      4424 8820
TIME...MOT...LOC 0044Z 277DEG 50KT 4466 8857 4455 8866 4438 8909 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
4 follow-up statements
175 
WWUS53 KGRB 040054
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
754 PM CDT SAT JUN 3 2017

WIC087-115-135-040145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Waupaca WI-Outagamie WI-Shawano WI-
754 PM CDT SAT JUN 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WAUPACA...OUTAGAMIE AND EASTERN SHAWANO COUNTIES...

At 754 PM CDT, severe thunderstorms were located along a line
extending from near Navarino Wildlife Area to 6 miles west of Black
Creek to near Waupaca, moving east at 50 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Black Creek around 800 PM CDT. 
  New London and Pulaski around 805 PM CDT. 
  Appleton around 825 PM CDT. 
  Kimberly and Darboy around 830 PM CDT. 

Other locations impacted by these severe thunderstorms include
Nichols, Fitzgerald Corners, Leeman, Mackville, Hofa Park, Northport,
Sugar Bush, Rose Lawn, Freedom and Scandinavia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

If on or near Lake Winnebago, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4425 8922 4450 8922 4468 8889 4468 8862
      4473 8825 4459 8825 4459 8819 4458 8819
      4424 8820
TIME...MOT...LOC 0054Z 286DEG 45KT 4466 8849 4449 8857 4430 8896 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

Kurimski
993 
WWUS53 KGRB 040104
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
804 PM CDT SAT JUN 3 2017

WIC087-115-135-040145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Waupaca WI-Outagamie WI-Shawano WI-
804 PM CDT SAT JUN 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WAUPACA...OUTAGAMIE AND EASTERN SHAWANO COUNTIES...

At 802 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Pulaski to Black Creek to near
Fremont, moving east at 60 mph.

HAZARD...60 to 70 mph wind gusts and penny size hail. 

SOURCE...Spotter near Clintonville reported an estimated wind gust 
         to 70 mph. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Appleton, Waupaca, Kaukauna, Little Chute, New London, Kimberly,
Clintonville, Pulaski, Black Creek and Fremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4425 8922 4450 8922 4468 8889 4468 8862
      4473 8825 4459 8825 4459 8819 4458 8819
      4424 8820
TIME...MOT...LOC 0102Z 275DEG 50KT 4469 8836 4448 8845 4429 8884 

HAIL...0.75IN
WIND...60MPH
 
$$

EB
707 
WWUS53 KGRB 040123
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
823 PM CDT SAT JUN 3 2017

WIC115-040132-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Shawano WI-
823 PM CDT SAT JUN 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHAWANO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 4425 8892 4437 8867 4451 8848 4459 8841
      4459 8819 4424 8820
TIME...MOT...LOC 0122Z 277DEG 50KT 4466 8802 4445 8811 4426 8850 

$$

WIC087-135-040145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Waupaca WI-Outagamie WI-
823 PM CDT SAT JUN 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN WAUPACA AND OUTAGAMIE COUNTIES...

At 822 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Pulaski to 6 miles southwest of Green
Bay to near Menasha, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Appleton, Kaukauna, Little Chute, Kimberly, Black Creek, Fremont,
Darboy, Oneida, Greenville and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4425 8892 4437 8867 4451 8848 4459 8841
      4459 8819 4424 8820
TIME...MOT...LOC 0122Z 277DEG 50KT 4466 8802 4445 8811 4426 8850 

HAIL...0.75IN
WIND...60MPH
 
$$

EB
379 
WWUS53 KGRB 040142
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
842 PM CDT SAT JUN 3 2017

WIC087-135-040151-
/O.EXP.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Waupaca WI-Outagamie WI-
842 PM CDT SAT JUN 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUPACA AND
OUTAGAMIE COUNTIES WILL EXPIRE AT 845 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty 
winds to 30 mph are still possible with these thunderstorms and 
brief heavy rainfall. 

LAT...LON 4425 8892 4437 8867 4451 8848 4459 8841
      4459 8819 4424 8820
TIME...MOT...LOC 0141Z 270DEG 50KT 4463 8768 4442 8777 4423 8817 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:13 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 3, 7:13 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
713 PM CDT Sat Jun 3 2017

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Sunday
Issued at 234 PM CDT Sat Jun 3 2017

Main forecast focus remains on severe potential late this
afternoon/evening as a cold front moves into a moist, unstable air
mass sitting over WI. Even once this event ends later tonight,
there is concerns for thunderstorm potential Sunday afternoon as
another cold front/associated mid-level trough drops south through
the state.

The 19z MSAS surface analysis showed a ridge of high pressure that
stretched from eastern Ontario south to West Virginia. Another
ridge of high pressure was located over the northern/central High
Plains. In between, a cold front extended from south-central
Canada south-southeast to an area of low pressure over west-
central WI, then turned southwest into the central Plains. Visible
satellite imagery picked up on mid/high clouds along the cold
front, however cumulus clouds were starting to increase over
southern MN.

Anticipate convection to fire up shortly as the air mass over WI
has become unstable with MUCAPE values approaching 2500 J/KG over
north-central WI. This line of convection will then sweep across
the forecast area late this afternoon/evening hours for central
WI, early to middle evening for eastern WI with potential for
large hail and/or damaging winds. The higher risk of severe storms
remains over northern WI where shear is slightly stronger. These
showers/thunderstorms will also be efficient rain producers, thus
locally heavy rains are also possible with hourly rates of one-
half to one inch. A second line of showers/thunderstorms is
indicated by the models ahead of the true cold front late this
evening, however the atmosphere should have been worked over by
the previous convection, so do not expect any further strong
storms. All of this precipitation is expected to diminish from
northwest to southeast with skies beginning to clear for the
overnight hours. May see some patchy fog develop late as winds
become light and low-level moisture does not get scoured out. Min
temperatures to range from the lower to middle 50s north-central
WI, to the middle 60s over east-central WI (slightly cooler near
Lake MI).

Sunday morning looks quiet with the development of cumulus clouds
as daytime heating begins. Attention then focuses on a shortwave
trough that is forecast to drop south into northern WI Sunday
afternoon. Accompanying this mid-level trough will be a cold front
that also pushes south through at least northern WI by 00z Monday.
The lift provided by the front, in concert with increasing
instability (cooling temperatures aloft/daytime heating =
steepening lapse rates) plus increasing forcing from the shortwave
trough, all point to at least a chance for more showers and
thunderstorms (especially over the north). Will have to watch
these storms for possible intensification as the shear will be
stronger and if the instability can get strong enough, we could be
looking at marginally severe hail as wet-bulb heights will be
lower (compared to Saturday). Max temperatures to be in the middle
to upper 70s north-central, around 80 degrees near Lake MI and
lower to middle 80s south.

.LONG TERM...Sunday Night Through Saturday
Issued at 234 PM CDT Sat Jun 3 2017

Showers are possible Sunday evening across the eastern cwa as a
cold front pushes through the rest of the cwa. Once the front is
through the area, drier and cooler conditions are expected across
the western Great Lakes to start out the work week as a high
pressure system settles in across the region.

Dry weather will continue during the middle part of the week as
temperatures moderate a bit as the high shifts to the east and the
region gets on the backside of the aforementioned high. Later in
the work week the forecast gets a bit fuzzy as a slow moving low
pressure system tracks through the western Great Lakes region. NWP
models that far out differ quite a bit with respect to
precipitation chances across the area. However, with several mid-
level PV anomalies expected to track through the area it seems
like a chance for showers is not unreasonable late in the work
week, especially with the boost diurnal heating will provide.
Modest instability may also bring thunder along with the showers,
particularly in the afternoon and evening hours.

By early next weekend it appears high pressure builds back into
the area, providing more dry weather to the area.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 711 PM CDT Sat Jun 3 2017

Main forecast concern this evening is SW-NE orientated line of
thunderstorms extending from the Bay of Green Bay to east of
LaCrosse. Storms have already moved SE of AUW and RHI as of
00 UTC. Anticipate storms to pass through the GRB area around
0100 UTC, and ATW around 0130 UTC. Brief period of MVFR CIGS and
VSBYS with wind gusts to 40 kts possible and small hail as the
storms pass through the Fox Valley. Associated cold front expected
to push SE through the area around midnight. Skies will begin to
clear rather quickly and winds will diminish such that some patchy
fog could develop toward daybreak. VFR conditions to prevail for
Sunday morning, however the approach of another cold front and
more potent mid-level trough will bring the next chance of showers
and a few thunderstorms to the region Sunday afternoon. Showers
and scattered storms will most likely impact RHI TAF site first
between about 21 and 23 UTC and then GRB/ATW TAF sites most
likely just after the end of the TAF period. A few of the storms
could bring gusty winds and perhaps some small hail with cigs and
vsbys lowering to MVFR in thunderstorms.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......Kurimski
AVIATION.......ESB
Hazardous weather outlook, Jun 3, 2:41 PM CDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
241 PM CDT Sat Jun 3 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
241 PM CDT Sat Jun 3 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

Severe thunderstorms with large hail and damaging winds are
possible late this afternoon and this evening, primarily between
400 pm and 1000 pm. Although severe storms are possible across
the entire area, the greatest risk will be in north-central and
far northeast Wisconsin.

Initial development is most likely to occur in north-central
Wisconsin, with the storms tracking southeast. Some of these
storms could be severe and produce hail over 1 inch in diameter
and wind gusts over 60 mph. Heavy downpours are also likely with
the storms.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms are possible again Sunday afternoon. Gusty winds and
hail will be possible with these storms. There remains uncertainty
concerning the exact atmospheric conditions that will be across
the area Sunday. Therefore, even though the present forecast is
for storms to remain below severe levels, it is possible the
severe risk may need to be upgraded with later forecasts. Anyone
planning to be outdoors on Sunday should closely monitor later
forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary late this afternoon and this
evening.

LMZ521-522-541>543-041945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
241 PM CDT Sat Jun 3 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Scattered thunderstorms will pose a hazard to boaters. The storms
will produce lightning, gusty winds, and possibly some hail.
Patchy dense fog could develop on Lake Michigan.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is another chance of thunderstorms on Sunday, which would
again pose a hazard to boaters.

An abrupt wind shift to the northeast is likely to surge down the
lake and bay late Sunday afternoon or Sunday evening. Although the
exact timing is uncertain, it will likely pose a substantial
hazard to small craft when it occurs. Prior to the wind shift,
west winds of 10 to 15 knots are expected. Winds will abruptly
shift to the Northeast and could briefly gust to 30 knots
immediately after the wind shift, before settling back to 10 to 20
knots for the rest of the night. Anyone boating on the lake or bay
late Sunday or Sunday night should closely monitor weather
conditions and forecasts prior to heading out on the water.

Kallas/Kurimski

In the hours before

Special weather statement, Jun 3, 6:42 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Green Bay WI
642 PM CDT SAT JUN 3 2017

WIZ011-013-019>021-073-074-040030-
Southern Oconto County WI-Southern Marinette County WI-Langlade WI-
Northern Oconto County WI-Menominee WI-Forest WI-
Northern Marinette County WI-
642 PM CDT SAT JUN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FOREST...
MARINETTE...MENOMINEE...OCONTO AND CENTRAL LANGLADE COUNTIES UNTIL
730 PM CDT...

At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wausaukee to 12 miles northeast of
Mountain to 8 miles east of Antigo. Movement was east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Marinette, Antigo, Menominee, Oconto, Pulaski, Gillett, Crivitz,
Pembine, Mountain and Goodman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4494 8759 4468 8799 4467 8823 4485 8825
      4486 8874 4494 8874 4494 8898 4503 8898
      4503 8922 4512 8928 4572 8868 4566 8782
      4535 8789 4537 8787 4537 8766 4517 8774
      4509 8759 4511 8760 4518 8743
TIME...MOT...LOC 2341Z 277DEG 35KT 4545 8795 4533 8831 4518 8898

Bersch
Local storm report, Jun 3, 6:43 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     ANIWA                   45.00N 89.21W
06/03/2017  E50 MPH          SHAWANO            WI   PUBLIC

            50-60 MPH WIND GUSTS

&&

TIMMU
Local storm report, Jun 3, 6:58 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             CRIVITZ                 45.23N 88.01W
06/03/2017  M0.88 INCH       MARINETTE          WI   CO-OP OBSERVER

            40 MPH GUSTS

&&

TIMMU
Local storm report, Jun 3, 7:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HAIL             CRIVITZ                 45.23N 88.01W
06/03/2017  M1.25 INCH       MARINETTE          WI   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

TIMMU
Local storm report, Jun 3, 7:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
06/03/2017  M60 MPH          WAUPACA            WI   PUBLIC

&&

TIMMU
Local storm report, Jun 3, 7:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
744 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             CRIVITZ                 45.23N 88.01W
06/03/2017  M1.25 INCH       MARINETTE          WI   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

TIMMU

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:13 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto, Shawano62 min
Jun 3, 7:15 PM CDTSevere Thunderstorm WarningGRBDoor60 min
Jun 3, 7:29 PM CDTSpecial Marine WarningGRB2 hr
Jun 3, 8:01 PM CDTSevere Thunderstorm WarningGRBBrown59 min
Jun 3, 8:36 PM CDTSpecial Weather StatementGRBCalumet, Kewaunee, Manitowoc39 min
Jun 3, 9:15 PM CDTSpecial Weather StatementGRBCalumet45 min
Jun 3, 9:35 PM CDTSpecial Marine WarningGRB55 min
Jun 4, 1:20 AM CDTSpecial Weather StatementGRBFlorence55 min
Jun 4, 4:57 AM CDTSmall Craft AdvisoryGRB34 hr
Jun 4, 9:31 AM CDTMarine Dense Fog AdvisoryGRB8 hr
Jun 4, 6:56 PM CDTSpecial Marine WarningGRB64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.